# SDR DXTA2010071204148

- Difficulty date: July 9, 2010
- Submitted: November 13, 2010
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 9,752 hours, 8,009 cycles
- Engine: Pwa JT15D5
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Loose
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WITH PITCH TRIM IN TAKEOFF RANGE REQUIRED EXCESSIVE AFT YOKE FORCE TO GET NOSE OFF GROUND.  AFTER AIRBORNE FULL NOSE UP TRIM APPLIED & REQUIRES EXCESSIVE AFT YOKE FORCE AT 200 KTS.  UPON INITIAL INSP, FOUND ELEVATOR TRIM TAB IN FULL NOSE UP POSITION BUT TRIM INDICATOR TOWARDS FULL DOWN POSITION. ATTEMPTED TO MOVE TRIM WHEEL. FOUND TRIM WHEEL HARDWARE EXTREMELY LOOSE ALLOWING TRIM INDICATOR TO JUMP TRACKS ON WHEEL. REMOVED TRIM WHEEL. INSPECTED WHEEL & INDICATOR. NO DEFECTS NOTED. SET TRIM TAB TO NEUTRAL & INSTALLED TRIM WHEEL. INDEXED TRIM INDICATOR.  COMPLIED WITH ELEVATOR TRIM TENSION CHECKS. TENSION CHECKS GOOD. CHECKED FOR PROPER ROUTING IN HELLHOLE AREA & TAILCONE AREA. NO DEFECTS NOTED. COMPLIED WITH ELEVATOR & TRIM TRAVEL CHECKS. CHECKS GOOD. WORK ACCOMPLISHED IAW MM 27-31-00 & 27-31-07. (ORIGINAL SUBMISSION: 7/12/2010)
